Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 107 of 128 found articles
 
 
  Solution approach to a special class of full fuzzy linear programming problems
 
 
Title: Solution approach to a special class of full fuzzy linear programming problems
Author: Stanojević, Bogdana
Dzitac, Simona
Dzitac, Ioan
Appeared in: Procedia computer science
Paging: Volume 162 () nr. C pages 260-266
Year: 2019
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 107 of 128 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands